# SDR UPS05845148

- Difficulty date: July 24, 2005
- Submitted: August 12, 2005
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- Aircraft time: 77,280 hours, 27,172 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 36575041
- Part serial: 00764883
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FE'S AFT SEAT TRACK STOP HOLES WORN AND HEAVY CORROSION AROUND COUNTER SUNK ATTACH SCREWS.  REMOVED AND REPLACED FE'S AFT SEAT TRACK IAW DC-8 SRM 51-1-21, 51-3-2,  AND 51-3-0.
